# SDR MWEA99289

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 1113317
- Condition: Detached
- Location: Galley Door Slid
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE APPEARS LOOSE.  REINSTALLED GALLEY DOOR EMERGENCY SLIDE COVER.
